MathSciNet Relay Station
MathSciNet bibliographic data
MR2738584 (2012f:20005) 20C08 (20F55)
Alhaddad, S. I.; Douglass, J. Matthew Generic Hecke algebras for monomial groups. Represent. Theory 14 (2010), 688–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement